# SDR RAAAOOE9032

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,706 hours, 22,606 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 6506715
- Part serial: R80789
- Condition: Intermittent
- Location: Nr 4 Regulator
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 PROP 14,200 GOING HIGHER (K3, K2) IN K1 RPM SLOWER BUT OSCILLATES BETWEEN 13,400 TO 14,150.  REPLACED PROP GOVERNOR VALVE IAW AEROPRODUCTS M/M 63-3-1, OPS GOOD.
